# SDR SWAA2025041403932

- Difficulty date: March 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,193 hours, 14,942 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN FLAP T/E WEDGE HAS SMALL AREA OF DELAMINATION.<[01] REMOVED DELAMINATIOM DAMAGE PER SRM 57-53-01-2R-7.;[02] VERIFIED REMOVAL OF DAMAGE ONLY;;[03] REPAIRED PER SRM 57-53-01-2R-7.;[04] C/W INSPECTION OF REPAIR AREA NO DEFECTS NOTED.;[05] RESTORED FINISH PER AMM 51-21-99.;[06] C/W INSPECTION AS REQUIRED C/A #5;[07] MISSING RII SIGN OFFS -CLASSIFIED AS A MAJOR REPAIR PER MPM FIGURE 18.2.1.2(1): MAJOR/MINOR REPAIR DECISION LOGIC FLOWCHART - MPM TABLE 10.3.4(1): REQUIRED INSPECTION ITEMS LIST FLAP MAJOR REPAIRS AS AN RII ITEM;[08] ON THE WORK CAPTURE PAGE/REASON DROPDOWN LIST; SELECTED INSPRJCT PER MPM 51.3.4.2;[09] RII REMOVAL OF DAMAGE ONLY;[10] ACCOMPLISHED RII INSPECTION OF REPAIR AREA PER SRM 57-30-01-2R-7 AND NDT PART 1 51-04-00 BOND CK. (REF. CORRECTIVE ACTION #3);[11] CORRECTED RII SIGN OFF OF REPAIR IN CORRECTIVE ACTION STEP #2 AND #4;[12] COMPLETED RII AND INSPECTION REQUIREMENTS
